# SDR AALA20091217TUL15

- Difficulty date: December 17, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 34,010 hours, 11,599 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER TWO ENGINE PYLON INBOARD SKIN DAMAGED AT STATION 133.  INSTALLED DOUBLER PER ENGINEERING AUTHORITY B757-54-008266,
